# SDR SWIA202266515

- Difficulty date: July 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 958906 : FOUND DAMAGE MCD AT THE PASSENGER DOOR PULLEY BRACKET ASSEMBLY (DWG: 601R317106, REF). THE FS349.00 FORMER WAS PREVIOUSLY REPAIRED PER REO 601R-52-11-2015 AND THE REPAIR ANGLE 601R-52-11-2015-3 IS TORN. FURTHER DAMAGE IS DEFORMATION TO THE RAIN GUTTER (P/N: 601R317079-1)     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED FS349 PAX DOOR FORMER IAW CRJ200 SRM 51-42-21 AND 51-42-06.  REMOVED AND REPLACED RAIN GUTTER IAW CRJ200 SRM 51-42-06.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
